Volume 6, Issue 5
Computation of Shock Profiles in Radiative Hydrodynamics

Jean-François Coulombel & Pauline Lafitte

DOI:

Commun. Comput. Phys., 6 (2009), pp. 1118-1136.

Published online: 2009-06

Preview Full PDF 154 807
Export citation
  • Abstract

This article is devoted to the construction of a numerical scheme to solve the equations of radiative hydrodynamics. We use this numerical procedure to compute shock profiles and illustrate some earlier theoretical results about their smoothness and monotonicity properties. We first consider a scalar toy model, then we extend our analysis to a more realistic system for the radiative hydrodynamics that couples the Euler equations and an elliptic equation.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard